# SDR ALG2001F00023

- Difficulty date: August 8, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N139H
- Make and model: Bell 206B
- Aircraft serial: 3216
- Engine: Allsn 250C20B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE CHIP LIGHT ILLUMINATED ON LANDING.  FOUND LARGE FLAKE ON BOTTOM CHIP PLUG.  REPLACED ENGINE ASSEMBLY.
